# SDR N6WA2015071204

- Difficulty date: July 12, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 30,864 hours, 22,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lanyard
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDRAIL PIN MISSING ON PAX DOOR.  FOUND HAND RAIL PIN TO BE PRESENT WITH LANYARD BROKEN.  REMOVED PIN, SECURED LANYARD & DEFERRED IAW MEL 52-11-05 CAT C.
